MathSciNet Relay Station
MathSciNet bibliographic data
MR1863006 (2003c:34052) 34C14 (34A26)
Oudshoorn, W. R.; van der Put, M. Lie symmetries and differential Galois groups of linear equations. Math. Comp. 71 (2002), no. 237, 349–361 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement